# SDR REXA97142

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 8662B
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INBOUND TO MEMPHIS AND WAS UNABLE TO GET GEAR DOWN.  NO INDICATOR LIGHTS.  HAND PUMPED GEAR DOWN AND LANDED WITH THREE GREEN.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, GEAR SWING AND LEAK.  SERVICED HYDRAULIC RESERVOIR.  (M)
